Communications in Mathematical Physics

Pseudodifferential operators on supermanifolds and the Atiyah-Singer index theorem

Ezra Getzler

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 92, Number 2 (1983), 163-178.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103940796

Mathematical Reviews number (MathSciNet)
MR0728863

Zentralblatt MATH identifier
0543.58026

Subjects
Primary: 58G15
Secondary: 35S05: Pseudodifferential operators 58G10

Citation

Getzler, Ezra. Pseudodifferential operators on supermanifolds and the Atiyah-Singer index theorem. Comm. Math. Phys. 92 (1983), no. 2, 163--178. https://projecteuclid.org/euclid.cmp/1103940796


Export citation